Garifullin, Rustem Nailevich

Total publications: 38 (37)
in MathSciNet: 24 (24)
in zbMATH: 13 (13)
in Web of Science: 28 (28)
in Scopus: 30 (30)
Cited articles: 30
Citations in Math-Net.Ru: 86
Citations in Web of Science: 181
Citations in Scopus: 200
Presentations: 2

Number of views:
This page:1388
Abstract pages:3923
Full texts:1314
Senior Researcher
Candidate of physico-mathematical sciences
E-mail: ,
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. R. N. Garifullin and I. T. Habibullin, “Generalized symmetries and integrability conditions for hyperbolic type semi-discrete equations”, Journal of Physics A: Mathematical and Theoretical, 54:20 (2021), 205201 , 19 pp.  crossref  isi (cited: 2)  scopus (cited: 1)
2. R. N. Garifullin, “On integrability of semi-discrete Tzitzeica equation”, Ufa Math. J., 13:2 (2021), 15–21  mathnet  crossref  isi  scopus

3. R. N. Garifullin, R. I. Yamilov, “Modified series of integrable discrete equations on a quadratic lattice with a nonstandard symmetry structure”, Theoret. and Math. Phys., 205:1 (2020), 1265–1279  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
4. Y. N. Biglova, I. M. Sakhautdinov, R. N. Garifullin, G. F. Sakhautdinova, A. G. Mustafin, “Kinetic investigation of the cyclopropanation process of fullerene $C_{60}$ by halogenmethyl ketones under the conditions of the Bingel reaction”, New Journal of Chemistry, 44 (2020), 7277-7285  crossref  isi (cited: 1)  scopus (cited: 1)
5. V. E. Adler, P. Winternitz, R. N. Garifullin, A. V. Zhiber, D. Levi, A. V. Mikhailov, I. Kh. Musin, F. W. Nijhoff, V. V. Sokolov, B. I. Suleimanov, E. V. Ferapontov, A. P. Fordy, I. T. Habibullin, I. Yu. Cherdantsev, R. A. Sharipov, R. S. Yulmukhametov, “In memory of Yamilov Ravil Islamovich”, Ufa Math. J., 12:3 (2020), 119–120  mathnet

6. R. N. Garifullin, R. I. Yamilov, “An unusual series of autonomous discrete integrable equations on a square lattice”, Theoret. and Math. Phys., 200:1 (2019), 966–984  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)
7. R. N. Garifullin, G. Gubbiotti, R. I. Yamilov, “Integrable discrete autonomous quad-equations admitting, as generalized symmetries, known five-point differential-difference equations”, Journal of Nonlinear Mathematical Physics, 26:3 (2019), 333-357  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  scopus (cited: 6)
8. Rustem N. Garifullin, Ravil I. Yamilov, “Integrable Modifications of the Ito–Narita–Bogoyavlensky Equation”, SIGMA, 15 (2019), 62 , 15 pp., arXiv: 1903.11893  mathnet  crossref  mathscinet  isi  scopus
9. Ufa Math. J., 11:3 (2019), 99–108  mathnet  crossref  mathscinet  isi  scopus (cited: 1)

10. R. N. Garifullin, R. I. Yamilov and D. Levi, “Classification of five-point differential-difference equationsII”, J. Phys. A: Math. Theor, 51:6 (2018), 065204 , 16 pp.  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 7)
11. R. N. Garifullin, R. I. Yamilov, “On the Integrability of a Lattice Equation with Two Continuum Limits”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 159–164  mathnet  mathscinet

12. R. N. Garifullin, R. I. Yamilov, D. Levi, “Classification of five-point differential-difference equations”, J. Phys. A: Math. Theor., 50:12 (2017), 125201 , 27 pp.  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 10)
13. R. N. Garifullin, R. I. Yamilov, “On integrability of a discrete analogue of KaupKupershmidt equation”, Ufa Math. Journal, 9:3 (2017), 158–164  mathnet  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 6)

14. R. N. Garifullin, R. I. Yamilov, D. Levi, “Non-invertible transformations of differentialdifference equations”, J. Phys. A: Math. Theor., 2016, no. 49, 37LT01 , arXiv: 1604.05634  crossref  zmath  isi (cited: 8)  scopus (cited: 9)
15. R. N. Garifullin, “On simultaneous solution of the KdV equation and a fifth-order differential equation”, Ufa Math. Journal, 8:4 (2016), 52–61  mathnet  crossref  isi (cited: 2)  isi (cited: 2)  elib  elib  scopus (cited: 4)

16. R. N. Garifullin, R. I. Yamilov, “Integrable discrete nonautonomous quad-equations as Backlund auto-transformations for known Volterra and Toda type semidiscrete equations”, Journal of Physics: Conference Series, Journal of Physics Conference Series, 621, no. 1, 2015, 012005 , 18 pp.  crossref  isi (cited: 16)  scopus (cited: 16)
17. R. N. Garifullin, I. T. Habibullin, R. I. Yamilov, “Peculiar symmetry structure of some known discrete nonautonomous equations”, Journal of Physics A: Mathematical and Theoretical, 48:23 (2015), 235201  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)

18. R. N. Garifullin, A. V. Mikhailov, R. I. Yamilov, “Discrete equation on a square lattice with a nonstandard structure of generalized symmetries”, Theoret. and Math. Phys., 180:1 (2014), 765–780  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 14)  elib  scopus (cited: 14)

19. Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space-time”, SIGMA, 8 (2012), 62 , 33 pp., arXiv: 1109.1689  mathnet (cited: 12)  crossref  mathscinet  isi (cited: 11)  scopus (cited: 14)

20. R. N. Garifullin, “Autoresonance excitation of a soliton of the nonlinear Schrödinger equation”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 59–63  mathnet  crossref  isi (cited: 1)  elib  scopus (cited: 1)

21. R. N. Garifullin, R. I. Yamilov, “Examples of Darboux integrable discrete equations possessing first integrals of an arbitrarily high minimal order”, Ufimsk. matem. zhurn., 4:3 (2012), 177–183  mathnet (cited: 9)  elib
22. R. N. Garifullin, “Phase shift for the common solution of the KdV and the fifth order differential equation”, Ufimsk. Mat. Zh., 4:2 (2012), 80–86  mathnet  mathscinet  elib
23. R. N. Garifullin, I. T. Habibullin, “Affine Lie algebras, Lax pairs and integrable discrete and continuous systems”, 2012, arXiv: 1205.6620
24. R. N. Garifullin, “Phase shift for a special solution to the Korteweg-de Vries equation in the Whitham zone.”, Painlevé Equations and Related Topics: Proceedings of the International Conference, Saint Petersburg, Russia, June 17-23, 2011, Berlin: de Gruyter, 2012, 209-212  mathscinet  zmath  isi
25. R. N. Garifullin, R. I. Yamilov, “Generalized symmetry classification of discrete equations of a class depending on twelve parameters”, Journal of Physics A: Mathematical and Theoretical, 45:34 (2012), 345205  crossref  mathscinet  zmath  isi (cited: 35)  scopus (cited: 34)

26. R. N. Garifullin, E. V. Gudkova, I. T. Habibullin, “Method for searching higher symmetries for quad-graph equations”, Journal of Physics A: Mathematical and Theoretical, 44 (2011), 325202  crossref  mathscinet  isi (cited: 17)  scopus (cited: 15)

27. R. Garifullin, B. Suleimanov, N. Tarkhanov, “Phase shift in the Whitham zone for the GurevichPitaevskii special solution of the Kortewegde Vries equation”, Physics Letters A, 374:13 (2010), 1420–1424  crossref  mathscinet  zmath  isi (cited: 12)  elib  scopus (cited: 9)
28. R. N. Garifullin, B. I. Suleimanov, “From weak discontinuities to nondissipative shock waves”, Journal of Experimental and Theoretical Physics, 110:1 (2010), 133–146  crossref  isi (cited: 10)  elib  scopus (cited: 8)
29. N. N. Sigaeva, E. M. Zakharova, R. N. Garifullin, G. V. Utyasheva, S. V. Kolesov, “Effect of metallocenes on the photoinduced postpolymerization of vinyl monomers”, Polymer Science Series B, 52:3 (2010), 214–220  crossref  isi (cited: 1)  elib  elib  scopus (cited: 2)

30. R. N. Garifullin, A. B. Shabat, “The structure of polynomial conservation laws”, Theoret. and Math. Phys., 161:3 (2009), 1590–1598  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)

31. R. N. Garifullin, L. A. Kalyakin, M. A. Shamsutdinov, “Autoresonance excitation of a breather in weak ferromagnetics”, Comput. Math. Math. Phys., 47:7 (2007), 1158–1170  mathnet  crossref  mathscinet  elib  elib  scopus (cited: 11)
32. L. A. Kalyakin, M. A. Shamsutdinov, R. N. Garifullin, R. K. Salimov, “Autoresonance parametric excitation of localized oscillations of magnetization in a ferromagnet by an AC field of a variable frequency”, The Physics of Metals and Metallography, 104:2 (2007), 107–120  crossref  mathscinet  isi (cited: 9)  elib  scopus (cited: 7)

33. R. N. Garifullin, “Construction of asymptotic solutions of the autoresonance problem. Inner decomposition”, J. Math. Sci., 151:1 (2008), 2651–2663  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 2)

34. R. N. Garifullin, “Asymptotic solution to the problem of autoresonance: Outer expansion”, Comput. Math. Math. Phys., 46:9 (2006), 1526–1538  mathnet  crossref  mathscinet  elib  scopus (cited: 5)

35. R. N. Garifullin, “Construction of asymptotic solutions in the autoresonance problem”, DOKLADY MATHEMATICS, 70:2 (2004), 799-802  mathnet  mathscinet  isi (cited: 5)  scopus (cited: 5)

36. R. N. Garifullin, “Asymptotic analysis of a subharmonic autoresonance model”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S75–S83  mathnet  mathscinet  zmath  elib

37. R. N. Garifullin, “Perturbation of a differential equation with discontinuities”, Comput. Math. Math. Phys., 42:5 (2002), 635–645  mathnet  mathscinet  zmath  scopus

38. R. N. Garifullin, P. P. Enikeev, M. M. Khasanov, “Novyi podkhod k interpretatsii krivykh vosstanovleniya davleniya”, Vestnik inzhiniringovogo tsentra Yukos, 2001, no. 2, 13–16

Presentations in Math-Net.Ru
1. .
R. N. Garifullin

August 12, 2021 16:10
2. Semidiscrete hyperbolic type equation. Method of generalized symmetries
R. N. Garifullin
Mathematical Physics, Dynamical Systems and Infinite-Dimensional Analysis 2021
July 5, 2021 16:55   

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021